The Michigan Mathematical Journal

On cohomology of invariant submanifolds of Hamiltonian actions

Yildiray Ozan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 579-584.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894167

Digital Object Identifier
doi:10.1307/mmj/1133894167

Mathematical Reviews number (MathSciNet)
MR2207209

Zentralblatt MATH identifier
1095.53053

Subjects
Primary: 53D05: Symplectic manifolds, general 53D12: Lagrangian submanifolds; Maslov index
Secondary: 57R91: Equivariant algebraic topology of manifolds

Citation

Ozan, Yildiray. On cohomology of invariant submanifolds of Hamiltonian actions. Michigan Math. J. 53 (2005), no. 3, 579--584. doi:10.1307/mmj/1133894167. https://projecteuclid.org/euclid.mmj/1133894167


Export citation